Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Binghamton, NY

June 27, 2013Bradford County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jun 27, 2013, 7:27 PM EDT for Bradford County, Pennsylvania. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 7:27 PM EDT (23:27 UTC)
Expired
Jun 28, 2013, 1:30 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 64 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 9:45 PM EDTHEAVY RAIN 1Towanda, PAFELL IN 20 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WGUS51 KBGM 272327
FFWBGM
PAC015-280530-
/O.NEW.KBGM.FF.W.0010.130627T2327Z-130628T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
727 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 130 AM EDT FRIDAY

* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. A NORTH TO SOUTH  
  ORIENTED BAND OF VERY HEAVY RAINFALL WILL CONTINUE TO TRACK ACROSS 
  MUCH OF THE COUNTY THIS EVENING...WITH ADDITIONAL RAINFALL OF 1 TO 
  2 INCHES...AND LOCALLY HIGHER...EXPECTED.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHENS...
  CANTON...SAYRE...TOWANDA...TROY AND WYALUSING.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4200 7615 4165 7612 4165 7620 4155 7622
      4154 7629 4159 7687 4160 7688 4200 7694

$$

MLJ
1 follow-up statement
640 
WGUS71 KBGM 280211 RRA
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1011 PM EDT THU JUN 27 2013

PAC015-280530-
/O.CON.KBGM.FF.W.0010.000000T0000Z-130628T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADFORD PA-
1011 PM EDT THU JUN 27 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR
BRADFORD COUNTY...

AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAINFALL ACROSS THE WARNED AREA. A SLOW MOVING BAND 
OF VERY HEAVY RAIN EXTENDS FROM NEAR SAYRE...TO JUST WEST OF 
TOWANDA...TO JUST EAST OF CANTON. SPOTTERS HAVE REPORTED AN INCH OF 
RAIN...IN AS LITTLE AS ABOUT 20 MINUTES...WITHIN THIS BAND. HEAVY 
RAINFALL CAN BE EXPECTED TO CONTINUE THROUGH AT LEAST 11 PM TO 
MIDNIGHT...ONLY AGGRAVATING EXISTING FLOOD PROBLEMS.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHENS...
  CANTON...SAYRE...TOWANDA...TROY AND WYALUSING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4200 7615 4165 7612 4165 7620 4155 7622
      4154 7629 4159 7687 4160 7688 4200 7694

$$

MLJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:09 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 27, 3:09 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
309 PM EDT THU JUN 27 2013

.SYNOPSIS...
RAIN...POTENTIALLY HEAVY AT TIMES...WILL OVERSPREAD THE REGION
THIS EVENING AND OVERNIGHT. UNSETTLED WEATHER WILL THEN CONTINUE
RIGHT THROUGH THE WEEKEND AS A SLOW MOVING STORM SYSTEM CONTINUES
TO IMPACT THE AREA.

&&

.NEAR TERM /THROUGH TONIGHT/...
VERY NEAR TERM FCST PERIOD SHAPING UP TO BE EXTREMELY ACTIVE WITH
DUAL FLASH FLOOD AND SEVERE CONCERNS PERSISTING WELL INTO THE
OVERNIGHT HRS. LATEST (QUICK LOOK) SFC ANALYSIS PLACES STATIONARY
FRONT ALONG A IPT...MPO...MGJ LINE WITH DEWPOINTS SOUTH OF THIS
FRONT HOVERING IN THE LOW 70S WITH MIDDLE 60S TO ITS NORTH.
CURRENT LINE OF THINKING IS THAT THIS BOUNDARY WILL HAVE LIMITED
IMPACT ON SEVERE POTENTIAL AS AREAS NORTH OF THE BOUNDARY STILL
SHOWING WEAK TO MODERATE INSTABILITY (1000-1500 J/KG) PER LATEST
SPC MESO PAGE. DEEP LAYER SHEAR APPEARS TO BE INCREASING THIS HR
IN ADVANCE OF A MCV (NOTED ON AFTERNOON VIS IMAGERY) MOVING NORTH
FROM CENTRAL MD THIS HR. IN ADVANCE OF THIS FEATURE...SPC MESO
GRAPHICS SHOW A NORTHWARD LIFTING CORRIDOR OF 30-35KT DEEP LAYER
SHEAR APPROACHING SOUTHERN PORTIONS OF OUR FCST AREA. THAT
SAID...SEVERE POTENTIAL LOOKS TO INCREASE WITHIN THE NEXT FEW
HRS...WITH THE TREAT MAINLY CONFINED TO AREAS IN NORTHEASTERN PA
AND THE FAR SOUTHERN CATSKILLS. AS ALWAYS WITH A LINGERING LOW-LEVEL
BOUNDARY IN PLACE...TRENDS WILL DEFINITELY HAVE TO BE MONITORED AS
THESE FEATURES NOTORIOUSLY ENHANCE LOW-LEVEL SHEAR AND HELICITY
WHICH CAN DRAMATICALLY INCREASE THE SEVERE WX POTENTIAL ACROSS
THESE AREAS. IN ANY EVENT...WE THINK SEVERE TREAT WILL GRADUALLY
COME TO END BY 8-9PM WITH LOSS OF DAYTIME HEATING WITH FOCUS
RAPIDLY TRANSITIONING TO A HYDRO EVENT.

EARLY EVENT REPORTS FROM CENTRAL PA ARE ANYTHING BUT COMFORTING
THIS HR WITH EVENT TOTAL RAINFALL ALREADY ECLIPSING 6" IN SOME
LOCATIONS ACROSS CTP/S FCST AREA. WATER VAPOR IMAGERY OVER THE
PAST FEW HRS HAS SHOWN A GRADUAL SLOWDOWN OF THE UPPER-LEVEL VORT
CENTER CURRENTLY MOVING THROUGH WESTERN PA. AHEAD OF THIS
SYSTEM...LOW-LEVEL WARM AIR ADVECTION CONTINUING TO INCREASE THIS
AFTERNOON AS THE LOWER BRANCH OF A DEVELOPING COUPLED DIRECT JET
CIRCULATION CONTINUES TO STRENGTHEN OVER TIME. 12Z FCST MODELS IN
FAIRLY GOOD AGREEMENT THIS AFTERNOON THAT 850-HPA WINDS WILL
INCREASE TO NEAR 40 KTS BY EARLY EVENING...PROVING MORE THAN
SUFFICIENT TO TRANSPORT AN ANOMALOUSLY TROPICAL AIRMASS NORTHWARD
(PWATS NEAR 2") INTO CENTRAL NY AND NORTHEASTERN PA. QUICK LOOK
AT VARIOUS ISENTROPIC MAPS CLEARLY SHOWS THE AFOREMENTIONED FRONT
EVENTUALLY ROTATING NORTHWEST THROUGH THE EVENING/OVERNIGHT AS
MID-LEVEL WAVE TAKES ON A MORE AND MORE NEGATIVE TILT WITH TIME.
AS THIS OCCURS...MODEL CONSENSUS IS FOR INCREASING ISENTROPIC
ASCENT ALONG THE 295-300K SURFACES WITH BEST UPGLIDE EXPECTED FROM
THE LWR WYOMING VLY NORTHEAST THROUGH POCONOS AND WESTERN
CATSKILLS. AS A RESULT...BEST FLASH FLOOD POTENTIAL APPEARS TO BE
EAST OF THE I-81 CORRIDOR WITH HEAVY EMPHASIS PLACED ON THE
AFOREMENTIONED LOCATIONS...ESPECIALLY AS THE OVERNIGHT HRS
CONTINUE ON. THAT SAID...REMAINDER OF THE FCST AREA IS BY NO MEANS
OUT OF DANGER AS PRECIP RATES OF 2-3"/HR WILL OVERSPREAD A GOOD
MAJORITY OF THE FCST REGION. FOR THESE REASONS...FLASH FLOOD WATCH
WILL REMAIN INTACT AS IS WITH NO CHANGES PLANNED AT THIS TIME. IN
TOTAL...BASIN AVERAGE RAINFALL TOTALS OF 1-2" CERTAINLY APPEAR
LIKELY ACROSS THE ENTIRE FCST AREA...WITH LOCAL AMOUNTS OF 3-5"
POSSIBLE ACROSS AREAS THAT EXPERIENCE ANY TRAINING OF HEAVY RAIN
CENTROIDS. IN SHORT...A VERY BUSY EVENING/OVERNIGHT PERIOD
IS EXPECTED.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
VERY UNSETTLED WEATHER TO PERSIST RIGHT THROUGH THE UPCOMING
WEEKEND AS UPPER WAVE CLOSES OFF OVER OUR REGION. HAVE OFFERED
MAINLY SCT POPS DURING THE OVERNIGHT HRS WITH A DIURNAL INCREASE
TO NUMEROUS SHWRS/ISO STORMS DURING THE DAYLIGHT HRS. COOLER
TEMPS EXPECTED TOMORROW AS NORTHWEST FLOW PREVAILS ACROSS THE
REGION ON THE BACKSIDE OF THE FIRST WAVE PROGGED TO MOVE THROUGH
TONIGHT...WITH SLIGHT MODERATION EXPECTED THROUGH THE WEEKEND AS
SOUTHWESTERLY FLOW INCREASE ALOFT AS SYSTEM CLOSES OFF TO OUR
WEST. GENERALLY USED MET/MAV BLEND FOR TEMPS THROUGH THE PERIOD.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
1 PM THU DISC... GLOBAL MODEL/WPC CONSENSUS CONTS TO SUGGEST QUITE AN
AMPLIFIED PATN FOR THIS TIME OF YEAR...WITH A SIG WRN
CONUS/CANADIAN RIDGE...AND ERN CONUS TROUGH. THIS LIKELY SPELLS A
WET PATN FOR NY/PA...WITH A SUSTAINED DEEP SRLY FLOW...AND LIKELY
S/WV IMPULSES RIDING NWD/NEWD UP THE FRONT SIDE OF THE
AFOREMENTIONED TROUGH AXIS. THUS...SCTD-NUMEROUS/LIKELY POPS WILL
BE RETAINED FOR MUCH OF THE PD.

ALTHOUGH MUGGY CONDS ARE FORESEEN...PERSISTENT PCPN SHOULD KEEP
HIGH TEMPS IN THE 70S-LWR 80S EACH DAY.

PREV DISC... 400 AM EDT UPDATE...
PREVIOUS FORECAST IS IN GOOD SHAPE. MINOR CHANGES TO THE TEMPS WERE
MADE. KEPT POPS THE SAME.

EARLIER DISC... 420 PM WED UPDATE... CONCERNS CONTINUE TO RISE
THIS AFTERNOON FOR A POTENTIAL SIGNIFICANT HYDROLOGIC EVENT FOR
PORTIONS OF THE EAST COAST LATE THIS WEEKEND INTO MIDWEEK AS A
STAGNANT NORTH-SOUTH MERIDIONAL FLOW PATTERN TRANSPORTS LARGE
AMOUNTS OF TROPICAL MOISTURE NORTH INTO THE MIDDLE ATLANTIC AND
NEW ENGLAND REGIONS. LATEST 12Z GEFS STANDARDIZED ANOMALY GRAPHICS
CONTINUE TO ADVERTISE AN INCREASINGLY BLOCKY PATTERN WITH VERY
AMPLIFIED HIGH PRESSURE DEVELOPING ACROSS THE INTERMOUNTAIN WEST
WITH ADDITIONAL DOWNSTREAM RIDGING EXPECTED TO STRENGTHEN OVER
TIME ACROSS THE NORTHERN ATLANTIC. AS HAS BEEN ADVERTISED OVER THE
PAST FEW DAYS...VERY DEEP TROUGHING WILL DEVELOP WEST OF OUR
FORECAST REGION WITH THE ASSOCIATED TROUGH AXIS EXPECTED TO EXTEND
WELL SOUTH INTO THE GULF OF MEXICO BY EARLY WEEK. AS AN INDICATION
OF HOW ANOMALOUS THE DEVELOPING PATTERN IS EXPECTED TO BE...LATEST
WPC EXTENDED DISCUSSIONS NOW SPEAKING OF POSSIBLE ALL-TIME RECORD
HIGHS ACROSS PORTIONS OF THE DESERT SOUTHWEST. MEANWHILE FOR AREAS
CLOSER TO US...PWAT ANOMALY GRAPHICS ARRIVING THIS AFTERNOON
SHOWING STRONG TROPICAL MOISTURE CONNECTIONS TO THE SOUTH
ATLANTIC/CARIBBEAN...WITH AN ADDITIONAL COMPONENT EXPECTED TO
ARRIVE FROM THE EAST-CENTRAL PACIFIC. THE CONVERGENCE OF BOTH LOW
/MID-LEVEL AIR STREAMS WILL FUNNEL ITS WAY NORTH WITH TIME
RESULTING IN WIDESPREAD RAIN/POTENTIALLY HEAVY RAIN DEVELOPMENT. A
LITTLE TOO EARLY TO DIVE INTO EXACT DETAILS THIS FAR OUT BUT
CONFIDENCE CONTINUES TO INCREASE THAT FLOODING RAINS ARE POSSIBLE
SOMEWHERE ALONG THE ATLANTIC SEABOARD BEGINNING THIS WEEKEND AND
LASTING THROUGH AT LEAST MIDWEEK. IN ANY EVENT...HAVE CONTINUED
LIKELY POPS THROUGH THE PERIOD AND WILL CONTINUE TO ADVERTISE
HEAVY RAIN POTENTIAL IN THE HWO PRODUCT.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
18Z UPDATE... PRIMARILY VFR CONDS THROUGH MID TO LATE AFTN...WILL
DETERIORATE INTO THE EARLY EVE PD...AS A LARGE AREA OF RAIN (OCNLY
HVY) TRANSLATES NEWD INTO CNY/NE PA. THERE MAY BE EMBEDDED
TSRA...BUT DUE TO UNCERTAIN COVERAGE/DVLPMT...WILL OPT TO LEAVE
OUT OF THE FCST FOR THE TIME BEING. ATTM...IT LOOKS LIKE THE MOST
PERSISTENT HVYR PCPN WILL BE AT KAVP/KBGM...AND PERHAPS KRME.

WIDESPREAD LWR CLDS/FOG LATE AT NGT INTO EARLY FRI...WILL GRDLY
IMPROVE BACK TO VFR TWDS LATE MRNG/MIDDAY.

OUTLOOK...SAT THROUGH TUE...

SAT THROUGH TUE... OCNL RESTRICTIONS ARE LIKELY EACH DAY...WITH
SHRA/TSRA IN THE VICINITY. THE MOST PERSISTENT RESTRICTIONS MAY
COME BY MON/TUE.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR PAZ038>040-043-
     044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...CMG
NEAR TERM...CMG
SHORT TERM...CMG
LONG TERM...CMG/KAH/MLJ
AVIATION...KAH/MLJ
Hazardous weather outlook, Jun 27, 10:30 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1030 AM EDT THU JUN 27 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-039-281430-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-
1030 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK...THERE WILL BE DAILY
CHANCES FOR SHOWERS AND THUNDERSTORMS...CONTAINING HEAVY
DOWNPOURS. WHERE HEAVIER RAINFALL IS THE MOST PERSISTENT...THERE
WILL BE A HEIGHTENED FLOOD THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ040-043-044-047-048-072-281430-
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
1030 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE HEAVY RAINFALL THREAT, THUNDERSTORMS THIS
AFTERNOON AND EVENING MAY ALSO BECOME SEVERE, WITH STRONG WINDS
THE PRIMARY THREAT. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL
BE OVER NORTHEAST PENNSYLVANIA AND THE WESTERN CATSKILLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK...THERE WILL BE DAILY
CHANCES FOR SHOWERS AND THUNDERSTORMS...CONTAINING HEAVY
DOWNPOURS. WHERE HEAVIER RAINFALL IS THE MOST PERSISTENT...THERE
WILL BE A HEIGHTENED FLOOD THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 27, 3:00 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
300 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLOOD            DICKSON CITY            41.47N  75.63W
06/26/2013                   LACKAWANNA         PA   TRAINED SPOTTER

            SEVERAL CARS STUCK IN WATER ON MAIN STREET IN TOWN

&&

PN
Special weather statement, Jun 27, 4:01 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 PM EDT THU JUN 27 2013

NYZ056-PAZ039-272045-
BROOME NY-SUSQUEHANNA PA-
401 PM EDT THU JUN 27 2013

...STRONG THUNDERSTORM WILL AFFECT CENTRAL BROOME AND NORTH CENTRAL
SUSQUEHANNA COUNTIES...

* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR NEW MILFORD...AND
  MOVING NORTHWEST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HICKORY GROVE AT 410 PM EDT...
  HALLSTEAD AND GREAT BEND AT 415 PM EDT...
  WYOANNA AT 420 PM EDT...
  KIRKWOOD AND BRACKNEY AT 430 PM EDT...
  CONKLIN AT 435 PM EDT...
  BINGHAMTON AND PORT DICKINSON AT 445 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4213 7608 4224 7578 4186 7558 4178 7580

MLJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:44 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jun 27, 3:46 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jun 27, 4:01 PM EDTSpecial Weather StatementBGMSusquehanna44 min
Jun 27, 4:06 PM EDTSevere Thunderstorm WarningBGMSusquehanna39 min
Jun 27, 6:37 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming6 hr
Jun 27, 7:10 PM EDTFlash Flood WarningBGMLuzerne, Wyoming6 hr
Jun 27, 7:29 PM EDTFlash Flood WarningBGMLackawanna6 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.